x
Almost there! Please complete this form and click the button below to gain instant access.
EliteFitness.com FREE Email Series: How You Can Use Winstrol, Masteron, HGH, and Testosterone for a Perfect, Muscular Physique!
- -
We hate SPAM and promise to keep your email address safe.
- -
puritysourcelabsdomestic-supply
napsgeargenezapharmateuticals
Sarms for SaleNeed To Build Muscle INC.

Another weird problem...


Welcome to the EliteFitness.com Bodybuilding Site! Please join this discussion about Another weird problem... within the Anabolic Steroids category.

Excerpt: In the last 3-4 days I have had a very weird problem. All day long I feel as though my body is spinning and sort of bobbing forward and backward. Its very weird, annoying, and starting to scare me. It seems to get worse at night especially when I close my eyes. Its been making it impossible for me to sleep. It almost feels like when you drink way to much and you just feel like you can't stop spinning whenever my eyes are closed although I feel as though its less spinning and more like a bobbing

Read more or register here to join the discussion below...

Results 1 to 4 of 4
  1. #1
    Pro Bodybuilder dr0832's Avatar
    Join Date
    Sep 2003
    Location
    Boston, MA
    Posts
    1,454
    Rep Power
    0

    Another weird problem...

    In the last 3-4 days I have had a very weird problem. All day long I feel as though my body is spinning and sort of bobbing forward and backward. Its very weird, annoying, and starting to scare me. It seems to get worse at night especially when I close my eyes. Its been making it impossible for me to sleep. It almost feels like when you drink way to much and you just feel like you can't stop spinning whenever my eyes are closed although I feel as though its less spinning and more like a bobbing feeling. I stopped taking all meds and supps 2 days ago and still am experiening this feeling. I was taking antiobiotic minocycline which says it may cause dizziness, but I have been taking it for 5 weeks and not experienced this until just recently. I also was taking 1000mg vit c, 1 multivit, vit b 150mg, 2-4mg of melatonnin, r-ala, biotin, and milk thistle. Also was taking Swole V.2, and gplenish I just started with the swole 8 days ago and the gplenish I have been taking for 3 months. Anybody have any idea whats going on. My fathers a doctor, and he has no idea. He just said its most likely from the supps or the meds, but how long does this stuff stay in the body after discontinuing use? I can't take this shit much longer.

  2. #2
    Da Pope chewyxrage's Avatar
    Join Date
    Sep 2003
    Location
    In the right light, study becomes insight...
    Posts
    19,943
    Rep Power
    894

    Re: Another weird problem...

    weird.....

    i assume you are taking the melatonin at night, right?

    other than that....you have a lot of supps there to weed out and find which it is (if they are causing it at all)

    uhh.....have you had an ear infection recently? do your ears feel weird at all.....just throwing something out......sometimes w/ ear infections it can totally throw your balance off

  3. #3
    Pro Bodybuilder bigstve12's Avatar
    Join Date
    Feb 2001
    Location
    chicago
    Posts
    1,033
    Rep Power
    0

    Re: Another weird problem...

    what was the antibiotics for? You do any illegal drugs?

  4. #4
    Pro Bodybuilder dr0832's Avatar
    Join Date
    Sep 2003
    Location
    Boston, MA
    Posts
    1,454
    Rep Power
    0

    Re: Another weird problem...

    No I don't use any illedal drugs anymore. The feeling went away yesterday. I started taking the vitamins, creatine and glutamine again, and have felt fine all day. I doubt its the melatonin, but I will find out tomorrow. The antibiotics are probably what caused it, but I am not sure. My father was telling me about the inner ear balance today and how I may have some weird infection. I can;t remember the name. He said my grandmother gets it a lot and can't stand up for a few days at a time, and has to give some meds.

Similar Threads

  1. Weird Injection problem...need help
    By GarrisX in forum Anabolic Steroids
    Replies: 12
    Last Post: 20-Oct-2007, 03:46 PM
  2. WEIRD gyno problem. extremely weird....
    By musclehealth in forum Anabolic Steroids
    Replies: 3
    Last Post: 26-Jun-2007, 01:14 AM
  3. Replies: 9
    Last Post: 21-Mar-2005, 07:16 PM
  4. Weird problem...
    By greyzo1082 in forum Anabolic Steroids
    Replies: 5
    Last Post: 24-Feb-2005, 04:24 PM

Posting Permissions

  • You may not post new threads
  • You may not post replies
  • You may not post attachments
  • You may not edit your posts
  •